# SDR A6WA201644186

- Difficulty date: August 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 32,625 hours, 32,165 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Obstructed
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE IS DIFFICULT TO POP OUT.  DOOR OPENS NORMAL WHEN HANDLE IS OUT.  FOUND EXCESSIVE PRIMER ON OUTER DOOR HANDLE TARGET.  REMOVED EXCESS PRIMER AND DOOR HANDLE OPERATES SMOOTHLY, REF AMM 52-40-00.
